# SDR DL757071564

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 66,619 hours, 31,257 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LT SYS HYD QUANITY MSG FOUND LEAK IN LEFT WW.  INSPECTED AND FOUND LT ELEC HYD PUMP HAS RUPTURED HOSE.  REMOVED AND REPLACED RUPTURED HOSE.  SERVICED AND LEAK CK IAW AMM12-12-01.  NO LEAKS, NO DEFECTS NOTED.
